Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Positive harmonic functions on Lipschitz domains


Authors: Richard A. Hunt and Richard L. Wheeden
Journal: Trans. Amer. Math. Soc. 147 (1970), 507-527
MSC: Primary 31.11
DOI: https://doi.org/10.1090/S0002-9947-1970-0274787-0
MathSciNet review: 0274787
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. S. Besicovitch, A general form of the covering principle and relative differentiation of additive functions. II, Proc. Cambridge Philos. Soc. 42 (1946), 1-10. MR 7, 281. MR 0014414 (7:281e)
  • [2] M. Brelot and J. L. Doob, Limites angulaires et limites fines, Ann. Inst. Fourier Grenoble 13 (1963), 395-415. MR 33 #4299. MR 0196107 (33:4299)
  • [3] L. Carleson, On the existence of boundary values for harmonic functions in several variables, Ark. Mat. 4 (1962), 393-399. MR 28 #2232. MR 0159013 (28:2232)
  • [4] J. L. Doob, A non-probabilistic proof of the relative Fatou theorem, Ann. Inst. Fourier Grenoble 9 (1959), 293-300. MR 22 #8233. MR 0117454 (22:8233)
  • [5] R. A. Hunt and R. L. Wheeden, On the boundary values of harmonic functions, Trans. Amer. Math. Soc. 132 (1968), 307-322. MR 37 #1634. MR 0226044 (37:1634)
  • [6] R. S. Martin, Minimal positive harmonic functions, Trans. Amer. Math. Soc. 49 (1941), 137-172. MR 2, 292. MR 0003919 (2:292h)
  • [7] L. Naïm, Sur le rôle de la frontière de R. S. Martin dans la théorie du potentiel, Ann. Inst. Fourier Grenoble 7 (1957), 183-281. MR 20 #6608. MR 0100174 (20:6608)
  • [8] -, Sur le théorème de Fatou généralisé, Ann. Inst. Fourier Grenoble 12 (1962), 624-626. MR 25 #2220. MR 0138777 (25:2220)
  • [9] K.-O. Widman, On the boundary values of harmonic functions in $ {R^3}$, Ark. Mat. 5 (1964), 221-230. MR 34 #1544. MR 0201662 (34:1544)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31.11

Retrieve articles in all journals with MSC: 31.11


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0274787-0
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society